Initial-boundary value problems for nonlinear pseudoparabolic equations in a critical case
作者: Elena I. Kaikina
刊名: Electronic Journal of Differential Equations, 2007, Vol.2007 (109), pp.1
来源数据库: Directory of Open Access Journals
关键词: Dissipative nonlinear evolution equationSobolev equationlarge time asymptotic behavior
原始语种摘要: We study nonlinear pseudoparabolic equations, on the half-line in a critical case,$displaylines{ partial _{t}( u-u_{xx}) -alpha u_{xx}=lambda |u| u,quad xin mathbb{R}^{+},; t>0, cr u( 0,x) =u_{0}( x) , quad xin mathbb{R}^{+}, cr u(t,0)=0,}$$ where $alpha >0$, $lambda in mathbb{R}$. The aim of this paper is to prove the existence of global solutions to the initial-boundary value problem and to find the main term of the asymptotic representation of solutions.
全文获取路径: DOAJ  (合作)
分享到:

×
关键词翻译
关键词翻译
  • asymptotic 渐近的
  • lambda 朗达海洋水文定位系统
  • critical 临界的
  • nonlinear 非线性的
  • prove 实验
  • boundary 边界
  • value 
  • problem 题目
  • representation 表现
  • initial 开首字母